# SDR AALA20140930012

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 48,963 hours, 12,239 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI-SKID MSG ON DESCENT.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND BROKEN WIRE AT CONNECTOR D2046 NR 8 TRANSDUCER.  REPAIRED WIRE AT CONNECTOR D2046.  SYS GND CHECKED NORMAL OPERATION CLOSED.
